A functional equation involving f and $f^{-1}$.
Colloquium Mathematicum, Tome 60 (1990) no. 2, pp. 519-523
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. S. Ratti 1 ; Y. -F. Lin 1
@article{10_4064_cm_60_61_2_519_523,
author = {J. S. Ratti and Y. -F. Lin},
title = {A functional equation involving f and $f^{-1}$.},
journal = {Colloquium Mathematicum},
pages = {519--523},
year = {1990},
volume = {60},
number = {2},
doi = {10.4064/cm-60-61-2-519-523},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-2-519-523/}
}
TY - JOUR
AU - J. S. Ratti
AU - Y. -F. Lin
TI - A functional equation involving f and $f^{-1}$.
JO - Colloquium Mathematicum
PY - 1990
SP - 519
EP - 523
VL - 60
IS - 2
UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-2-519-523/
DO - 10.4064/cm-60-61-2-519-523
LA - en
ID - 10_4064_cm_60_61_2_519_523
ER -
J. S. Ratti; Y. -F. Lin. A functional equation involving f and $f^{-1}$.. Colloquium Mathematicum, Tome 60 (1990) no. 2, pp. 519-523. doi: 10.4064/cm-60-61-2-519-523
Cité par Sources :